# SDR SIMA20140211008

- Difficulty date: February 11, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,492 hours, 19,990 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON AUTOPILOT CABLE HAS BROKEN STRANDS AT THE SERVO MOTOR DRUM.  R & R AILERON AUTOPILOT CABLE IAW AMM 27-11-00.  REFER TO NON-ROUTINE E367248 FOR OPERATIONS CHECK OF AILERON SERVO.
